Posts

Showing posts from April 4, 2021

Publications

Publications Z. Janelidze, Characterization of pointed varieties of universal algebras with normal projections , Theory and Applications of Categories 11, 2003, 212-214 Z. Janelidze, Varieties of universal algebras with normal local projections , Georgian Mathematical Journal 11, 2004, 93-98 Z. Janelidze, Subtractive categories , Applied Categorical Structures 13, 2005, 343-350 Z. Janelidze, Closedness properties of internal relations I: A unified approach to Mal’tsev, unital and subtractive categories , Theory and Applications of Categories 16, 2006, 236-261 Z. Janelidze, Closedness properties of internal relations II: Bourn localization , Theory and Applications of Categories 16, 2006, 262-282 Z. Janelidze, Closedness properties of internal relations IV: Expressing additivity of a category via subtractivity , Journal of Homotopy and Related Structures 1, 2006, 219-227 Z. Janelidze, Closedness properties of internal relations III: Pointed protomodular categories